MathSciNet Relay Station
MathSciNet bibliographic data
MR375755 65F10
Belford, Geneva G.; Kaufman, E. H., Jr. An application of approximation theory to an error estimate in linear algebra. Math. Comp. 28 (1974), 711–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement